HealthSide Effects of Vitamin Overdose

  You should know about the side effects of vitamin overdose. For any vitamin overdose, we may encounter general side effects, such as rashes, rapid breathing, diarrhea, vomiting and nausea. However, each vitamin has its own specific side effects. So, if you think that you take supplements regularly, it is a good idea to consider these possible side effects. Vitamin A: Headache, nausea, drowsiness, fragile bones, frontal headaches and blurred visions. Vitamin B1: Convulsion, headache,...
3 months ago105 min
https://natudo.com/wp-content/uploads/2019/03/natural-medicine-pills_4460x4460-1280x853.jpg

 

You should know about the side effects of vitamin overdose. For any vitamin overdose, we may encounter general side effects, such as rashes, rapid breathing, diarrhea, vomiting and nausea. However, each vitamin has its own specific side effects. So, if you think that you take supplements regularly, it is a good idea to consider these possible side effects.

  • Vitamin A: Headache, nausea, drowsiness, fragile bones, frontal headaches and blurred visions.
  • Vitamin B1: Convulsion, headache, irregular heart beat, low blood pressure and rapid heart beat
  • Vitamin B2: Yellow-orange urine
  • Vitamin B3: Vomiting, diarrhea, headache, wheezing, itching and skin flushing
  • Vitamin B6: Paralysis, loss of muscle coordination, burning pain, rapid breathing and peripheral neuropathy (loss of feeling in the limbs)
  • Vitamin B9: Problems with central nervous system
  • Vitamin C: Upset stomach and diarrhea
  • Vitamin D: Bone pain, vomiting, nausea, loss of appetite, headache and muiscle weakness. Vitamin D in pregnant women could cause physical and mental retardation among children.
  • Vitamin E: Muscle weakness, double vision, bleeding, vulnerability to bruises, fatigue, headache and nausea.

Although vitamin A, vitamin C and vitamin E are considered as good antioxidants, taking high doses of them may actually increase risks of cancer. The next thing that you should do is to know what to do when having an overdose. If you suspect that you have vitamin overdose after consuming large amount of supplements, then the easiest step is to reduce the usage. Stopping taking supplements completely may not be a good idea. Our body has been fully adjusted with large dose of vitamin, so completely stopping the intake could potentially cause major deficiencies.

When reducing the intake of vitamin, you should do it gradually and make a journal. Vitamin overdose could happen when you don’t calculate the total amount of nutritional intake. After making a journal, it can be quite surprising to you, how much vitamins and minerals that you have taken, in some cases many times above the recommended amount. The next step is to visit your family doctor and explain your condition. The doctor should have some advices on how to proceed to return to ideal consumption of nutrients. In this case, vitamins should be seen as natural nutrients, which are obtained from actual food products. This will ensure that you will get the proper amount and any kind of overdose can be avoided.

Supplements are very useful, but it is only in specific situations. When you have a condition that makes it possible for you to become nutrient-deficient, then it’s a good idea to take extra vitamins and minerals from supplements.  You should be aware that your body is designed for natural vitamins, not artificial ones. It is cheap to make artificial vitamins using chemical reactions, so overdosing your body can be very easy and it’s a dangerous situation. It is a good idea to get supplements only from your doctor and your will find that you get only supplements with modest amount of vitamins.

Leave a Reply

Related Posts

Health Benefits of Propolis

Health Benefits of Propolis

3 weeks ago
5 min 18
Things You Should Know Black Tea

Things You Should Know Black Tea

4 weeks ago
5 min 15
Health Benefits of White Tea

Health Benefits of White Tea

2 months ago
5 min 15